# SDR WX0A070265

- Difficulty date: January 21, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 5240 · Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Aft Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED AFT LAV SERVICE PANEL PAN BECAUSE OF CORROSION IN THE LOWER FWD CORNER E58 6198554.
